Ask an expert
Question

13 Jan 2006

ADULT ACNE
Hi Doc, I am 42 years old and need to stay on the pill in order to keep my skin clear. If I don't I develop a very greasy skin and fairly big "blind" pimples anywhere on my face and on my neck. The problem is that I think the pill (Yasmin) is causing my migraines. I would like to go off the pill but dont want to risk the bad skin again. I did go on a course of Roacutan when I was 30 which did clear my skin up but hasn't seemed to have lasted. I have more pimples (when not on pill) than when I was a teenager. We do have acne, boils, carbuncles, skin problems in our family but luckily I have not inherited the worst.
Answer 359 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Yvonne,
Did you see a dermatologist? One can use topical antibiotics and low dose tetracycline to prevent pimples.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.